Semilinear Elliptic Systems: A survey of superlinear problems

  • Djairo G. de Figueiredo Universade Estadual de Campinas

Resumo

In this paper we survey recent results on existence of solutions for elliptic Hamiltonean systems.

Downloads

Não há dados estatísticos.
Como Citar
Figueiredo, D. (1). Semilinear Elliptic Systems: A survey of superlinear problems. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 2(4), 373-391. Recuperado de https://www.revistas.usp.br/resenhasimeusp/article/view/74831
Seção
Contents